# SDR UPS98826496

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57698955
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LT WING IB STUB WING INNER DOUBLER AROUND SLOT PANEL CRACKED BTWN RIBS JUST OB OF SLOT PANEL.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND DWG 5769895.  REMOVED AND REPLACED FITTING P/N 4640162- 502 IAW SRM 51-1-21.
